# SDR FDEA202110292658

- Difficulty date: October 29, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP  INBOARD HINGE PIVOT HOLE BORE   (#4 HOLE) REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-08   AND E.A. # 1-5750-T0365254 PART 1 STEP 1A AND STEP 1, TITLE: WINGS- FLIGHT SURFACES- EO   1-5750-7-5002- LH WING- OUTBD FLAP INBD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NUMBER N00578 ATTACHED E.A. # 1-  5750-T0365254 PART 1 FOR DETAILS.
